About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 691615, 12 pages
http://dx.doi.org/10.1155/2013/691615
Research Article

Pullback Attractor for Nonautonomous Primitive Equations of Large-Scale Ocean and Atmosphere Dynamics

Kun Li1 and Fang Li2

1Department of Basic, Henan Mechanical and Electrical Engineering College, Xinxiang 453003, China
2Department of Mathematics, Nanjing University, Nanjing 210093, China

Received 9 April 2013; Accepted 18 June 2013

Academic Editor: Grzegorz Lukaszewicz

Copyright © 2013 Kun Li and Fang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. S. Cao and E. S. Titi, “Global well-posedness and finite-dimensional global attractor for a 3-D planetary geostrophic viscous model,” Communications on Pure and Applied Mathematics, vol. 56, no. 2, pp. 198–233, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. S. Cao, E. S. Titi, and M. Ziane, “A ‘horizontal’ hyper-diffusion three-dimensional thermocline planetary geostrophic model: well-posedness and long-time behaviour,” Nonlinearity, vol. 17, no. 5, pp. 1749–1776, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. N. Cheban, P. E. Kloeden, and B. Schmalfuß, “The relationship between pullback, forwards and global attractors of nonautonomous dynamical systems,” Nonlinear Dynamics and Systems Theory, vol. 2, pp. 9–28, 2002. View at Zentralblatt MATH · View at MathSciNet
  4. H. Crauel and F. Flandoli, “Attractors for random dynamical systems,” Probability Theory and Related Fields, vol. 100, no. 3, pp. 365–393, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Crauel, A. Debussche, and F. Flandoli, “Random attractors,” Journal of Dynamics and Differential Equations, vol. 9, no. 2, pp. 307–341, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Caraballo, G. Łukaszewicz, and J. Real, “Pullback attractors for asymptotically compact non-autonomous dynamical systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 3, pp. 484–498, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. E. Kloeden and B. Schmalfuß, “Nonautonomous systems, cocycle attractors and variable time-step discretization,” Numerical Algorithms, vol. 14, no. 1–3, pp. 141–152, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. E. Kloeden and D. J. Stonier, “Cocycle attractors in nonautonomously perturbed differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 4, no. 2, pp. 211–226, 1998. View at Zentralblatt MATH · View at MathSciNet
  9. G. Łukaszewicz, “On pullback attractors in H01 for nonautonomous reaction-diffusion equations,” International Journal of Bifurcation and Chaos, vol. 20, no. 9, pp. 2637–2644, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. S. Lu, H. Q. Wu, and C. K. Zhong, “Attractors for nonautonomous 2D Navier-Stokes equations with normal external forces,” Discrete and Continuous Dynamical Systems A, vol. 13, no. 3, pp. 701–719, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Schmalfuß, “Attractors for non-autonomous dynamical systems,” in Proceedings of the International Conference on Differential Equations (Equadiff '99), B. Fiedler, K. Gröer, and J. Sprekels, Eds., pp. 684–689, World Scientific, Berlin, Germany, 2000.
  12. L. Yang, M. H. Yang, and P. E. Kloeden, “Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions,” Discrete and Continuous Dynamical Systems B, vol. 17, no. 7, pp. 2635–2651, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, vol. 49 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2002. View at MathSciNet
  14. C. S. Cao and E. S. Titi, “Global well-posedness of the three-dimensional viscous primitive equations of large scale ocean and atmosphere dynamics,” Annals of Mathematics, vol. 166, no. 1, pp. 245–267, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. L. Lions, R. Temam, and S. Wang, “New formulations of the primitive equations of atmosphere and applications,” Nonlinearity, vol. 5, no. 2, pp. 237–288, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. L. Lions, R. Temam, and S. Wang, “On the equations of the large-scale ocean,” Nonlinearity, vol. 5, no. 5, pp. 1007–1053, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Pedlosky, Geophysical Fluid Dynamics, Springer, New York, NY, USA, 1987.
  18. G. K. Vallis, Atmospheric and Oceanic Fluid Dynamics: Fundamentals and Large-Scale Circulation, Cambridge University Press, Cambridge, UK, 2006.
  19. B. D. Ewald and R. Témam, “Maximum principles for the primitive equations of the atmosphere,” Discrete and Continuous Dynamical Systems A, vol. 7, no. 2, pp. 343–362, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. L. Guo and D. W. Huang, “On the existence of atmospheric attractors,” Science in China D, vol. 51, no. 3, pp. 469–480, 2008. View at Publisher · View at Google Scholar · View at Scopus
  21. B. L. Guo and D. W. Huang, “On the 3D viscous primitive equations of the large-scale atmosphere,” Acta Mathematica Scientia B, vol. 29, no. 4, pp. 846–866, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. L. Guo and D. W. Huang, “Existence of weak solutions and trajectory attractors for the moist atmospheric equations in geophysics,” Journal of Mathematical Physics, vol. 47, no. 8, Article ID 083508, 23 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C. Hu, R. Temam, and M. Ziane, “The primitive equations on the large scale ocean under the small depth hypothesis,” Discrete and Continuous Dynamical Systems A, vol. 9, no. 1, pp. 97–131, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. C. Hu, “Asymptotic analysis of the primitive equations under the small depth assumption,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 3, pp. 425–460, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. Petcu, R. Temam, and D. Wirosoetisno, “Existence and regularity results for the primitive equations in two space dimensions,” Communications on Pure and Applied Analysis, vol. 3, no. 1, pp. 115–131, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. T. Tachim Medjo, “On the uniqueness of z-weak solutions of the three-dimensional primitive equations of the ocean,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1413–1421, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  27. F. Guillén-González, N. Masmoudi, and M. A. Rodríguez-Bellido, “Anisotropic estimates and strong solutions of the primitive equations,” Differential and Integral Equations, vol. 14, no. 11, pp. 1381–1408, 2001. View at Zentralblatt MATH · View at MathSciNet
  28. R. Temam and M. Ziane, “Some mathematical problems in geophysical fluid dynamics,” in Handbook of Mathematical Fluid Dynamics, vol. 3, pp. 535–658, 2005. View at Zentralblatt MATH · View at MathSciNet
  29. B. You and S. Ma, “Global attractors for three dimensional viscous primitive equations of large-scale atmosphere in log-pressure coordinate,” Abstract and Applied Analysis, vol. 2013, Article ID 758730, 16 pages, 2013. View at Publisher · View at Google Scholar
  30. N. Ju, “The global attractor for the solutions to the 3D viscous primitive equations,” Discrete and Continuous Dynamical Systems A, vol. 17, no. 1, pp. 159–179, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer, New York, NY, USA, 1997. View at MathSciNet
  32. Y. Li and C. K. Zhong, “Pullback attractors for the norm-to-weak continuous process and application to the non-autonomous reaction-diffusion equations,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1020–1029, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. Y. Wang and C. Zhong, “Pullback D-attractors for nonautonomous Sine-Gordon equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 7, pp. 2137–2148, 2007. View at Publisher · View at Google Scholar · View at MathSciNet